# SDR UALA2010081602990

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 35,301 hours, 14,196 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 114087008
- Part serial: CWDDDH65399
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PROBLEM, RTFL.  LOST GREEN HYDS AT FLT LVL 100, HYD QTY WENT TO ZERO, YELLOW SYS MOMENTARY OVERHEAT UNTIL PTU COULD POWER HYD SYS.  MX FOUND LT MLG WHEEL WELL COVERED IN HYD FLUID.  MX FOUND THE LT MLG DOOR BYPASS VALVE LEAKING, MX REPLACED THE BYPASS VALVE IAW AMM, PERFORMED DOOR RIG AND OPS CHECK.  NO DEFECTS NOTED.  MX ALSO REPLACED THE NR 1 ENG GREEN SYS HYD PUMP, CHECKED ALL FILTERS AND NO DEFECTS WERE FOUND IAW AMM. ACCOMPLISHED SUCCESSFUL ENG PUMP LEAK CHECK.
